| Catalog Number |
TRM-600 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, anxiety-product/procedure.
Event or Problem Description
Patient reported a left side implant exchange from textured to smooth due to the patient's concern with the product.Patient later reported "capsular contracture baker grade unknown." device remains implanted.
Event or Problem Description
Healthcare professional additionally reported "capsular contracture, baker grade iv." the device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, g2, h6.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: capsular contracture: unable to observe.Anxiety-product/procedure: unable to observe.As per the investigation procedure: particles, wear abrasion and creases were completed.And none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional, additionally reported, "capsular contracture, baker grade iv".The device has been explanted.